Article citationsMore>>

T. Daras, “Trajectories of Exchangeable Sequences: Large and Moderate Deviations Results,” Statistics & Probability Letters, Vol. 39, No. 4, 1998, pp. 289-304.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.